# SDR AALA202405298139

- Difficulty date: May 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 13,694 hours, 3,710 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Interphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM EMERGENCY POWER SUPPLY UNIT BATTERY TEST FAIL AT 11WL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
